Oct 8, 2006
As of today I have been placed on Kaletra monotherapy taking 6 pills a day. I work out of the country for a few months at a time and I am curious about side effects and effects on lipids and bilirubin?
| Response from Dr. Pierone
A partial list of the potential side effects associated with Kaletra includes nausea, diarrhea, and increases in cholesterol and triglycerides. Bilirubin is often increased by Reyataz and Crixivan, but is not typically affected by Kaletra. There is now a tablet form of Kaletra which is taking the place of the capsule and the new dose is 4 tablets per day (or 2 tablets twice daily). Kaletra is not approved for monotherapy, although it is effective in the majority of patients when used as a single agent. Let us know how things go for you with this regimen and thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
- Can Penicillin Cure Chlamydia?
- How Do You Get Trichomoniasis Without Having A Sex Partner?
- Is Cervical Cancer Contagious To Men?
- Is Stringy Vaginal Discharge A Side Effect From Provera?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.